# SDR 2018FA0000126

- Difficulty date: April 3, 2018
- Submitted: April 3, 2018
- Operation: General aviation
- Aircraft: N454JH
- Make and model: Hughes 369E
- Aircraft serial: 0454E
- Aircraft time: 14,930 hours, 42,114 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Bladder
- Part number: 369H31015A
- Part serial: 539
- Condition: Leaking
- Location: Fuel Cell
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING 100 HOUR MAINTENANCE INSPECTION,  A SMALL FUEL LEAK WAS DISCOVERED ON THE BOTTOM OF THE RIGHT FUEL BLADDER. BLADDER WAS REMOVED AND REPLACED
